# SDR AALA202210074088

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A300*
- Aircraft serial: 7307
- Aircraft time: 18,263 hours, 7,099 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Reheater
- Part number: 755C000001
- Part serial: 8121072050
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE DIRTY SOCKS SMELL-ODOR IN FLIGHT DECK AT LOW THRUST SETTING, GROUND AND AIR. CREW REPORTED THAT THE ODOR STARTED AFTER ENGINE START AND DISAPPEARED AFTER TAKE OFF, THEN RE-APPEARED DURING APROACH AND LANDING. THE ODR BECAME THE STRONGEST AFTER LANDING AND DURING TAXI IN.  **ORIGINAL REPORT WAS AALA202210066902: MAINTENANCE DETERMINED THE LEFT-HAND ENVIRONMENTAL CONTROL SYSTEM WAS CONTAMINATED. MAINTENANCE ACCOMPLISHED A DECONTAMINATION OF THE LEFT ENVIRONMENTAL SYSTEM ALONG WITH REPLACING THE FLOW CONTROL VALVE, PACK CONDENSER (AALA202210079513), REHEATER (AALA202210074088) AND OZONE FILTER (AALA202210079534) PER TASK CARDS 26L00021004, 26L00021001, 26L00021013 AND 26L00021003. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
